:confused: Since knee surgery 5 months ago, I have been suffering excruciating muscle pain throughout my body. The only relief I get is from Prednisone, which I cannot stay on indefinitely. Is there another, safer med I can try in place of Prednisone? I have gradually reduced my dosage from 40mg/day to my current 10/mg per day. If I try to reduce further, the pain returns, beginning in my fingers, hands and wrists. If I do not resume Prednisone, the pain spreads throughout every muscle in my body, to the point I can hardly walk.
One other "far out" consideration; A follow up MRI after my knee surgery detected a surgical metal anomaly in my knee. Since the pain began 3 days after surgery, is it possible the metal could be causing my problem?
I appreciate any suggestions you might have. I'm simply
at a loss (along with my doctor) as to what might be the cause. My next step I suppose will be a visit to the Mayo clinic.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?